# SDR UPS04843265

- Difficulty date: September 9, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 68,469 hours, 45,463 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, L1 DOOR HAS A CRACK ON THE LOWER FWD DOOR JAMB STARTING FROM THE EDGE AND TERMINATES AT THE FASTENER HOLE.  CUT OUT CRACK ON FWD LOWER CORNER OF L1 DOOR JAMB OUTER SKIN AND INTERNAL DOUBLER.  NDT VERIFIED NO CRACKS NOTED AT CUT OUTS.  FABRICATED REPAIR DOUBLER, TRIPLER, AND FILLER.  INSTALLED REPAIR PARTS IAW DC-8 SRM 53-2-0 FIG 15.
